# SDR UF6A990547

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 2077000
- Condition: Failed
- Location: Cargo Doorway
- Part time: 1,738 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - AFT BAGGAGE DOOR SLIDE FAILED FUNCTIONAL TEST.  MAINTENANCE MANUALLY DEPLOYED SLIDE AND REMOVED AND REPLACED.  (M)
